# SDR UALA2009081802531

- Difficulty date: August 16, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 55,313 hours, 8,039 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP4023
- Condition: Leaking
- Location: Crew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN LOW.  STATUS PAGE SHOWS 500.  ACCOMPLISHED LEAK CHECK OF CREW OXYGEN SYSTEM AND FOUND F/O'S MASK STOWAGE BOX LEAKING INTERNALLY.  REPLACED STOWAGE BOX.
